American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Anthony D. Blaom. Lie algebroids and Cartan's method of equivalence. Trans. Amer. Math. Soc. 364 (2012) 3071-3135.
Abstract, references, and article information
View Article: PDF

[2] Diego Conti and Simon Salamon. Generalized Killing spinors in dimension 5. Trans. Amer. Math. Soc. 359 (2007) 5319-5343. MR 2327032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Jeanne N. Clelland and Thomas A. Ivey. Parametric Bäcklund transformations I: Phenomenology. Trans. Amer. Math. Soc. 357 (2005) 1061-1093. MR 2110433.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] R. J. Alonso-Blanco. The equations determining intermediate integrals for Monge-Ampère PDE. Proc. Amer. Math. Soc. 132 (2004) 2357-2360. MR 2052413.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Sung Ho Wang. Conservation laws for a class of third order evolutionary differential systems. Trans. Amer. Math. Soc. 356 (2004) 4055-4073. MR 2058518.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] James A. Carlson and Domingo Toledo. Generic integral manifolds for weight two period domains. Trans. Amer. Math. Soc. 356 (2004) 2241-2249. MR 2048516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jeanne Nielsen Clelland. On the intermediate integral for Monge-Ampère equations. Proc. Amer. Math. Soc. 128 (2000) 527-531. MR 1641669.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] R. Hiptmair. Canonical construction of finite elements. Math. Comp. 68 (1999) 1325-1346. MR 1665954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Wilfried H. Paus. Sum of squares manifolds: The expressibility of the Laplace-Beltrami operator on pseudo-Riemannian manifolds as a sum of squares of vector fields. Trans. Amer. Math. Soc. 350 (1998) 3943-3966. MR 1443201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Thomas Ivey. Surfaces with orthogonal families of circles . Proc. Amer. Math. Soc. 123 (1995) 865-872. MR 1246529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] A. Pràstaro and Th. M. Rassias. A geometric approach to an equation of J. D'Alembert . Proc. Amer. Math. Soc. 123 (1995) 1597-1606. MR 1232143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Robert L. Bryant and Phillip A. Griffiths. Characteristic cohomology of differential systems. I. General theory . J. Amer. Math. Soc. 8 (1995) 507-596. MR 1311820.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Albert T. Lundell. A short proof of the Frobenius theorem . Proc. Amer. Math. Soc. 116 (1992) 1131-1133. MR 1145422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Chong-Kyu Han. Regularity of mappings of $G$-structures of Frobenius type . Proc. Amer. Math. Soc. 106 (1989) 127-137. MR 953743.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Peter J. Olver. Classical invariant theory and the equivalence problem for particle Lagrangians. Bull. Amer. Math. Soc. 18 (1988) 21-26. MR 919652.
Abstract, references, and article information
View Article: PDF

[16] Deane Yang. Involutive hyperbolic differential systems. Memoirs of the AMS 68 (1987) MR 897707.
Book volume table of contents

[17] Héctor J. Sussmann. An extension of a theorem of Nagano on transitive Lie algebras . Proc. Amer. Math. Soc. 45 (1974) 349-356. MR 0356116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Dominic S. P. Leung. Deformations of integrals of exterior differential systems . Trans. Amer. Math. Soc. 170 (1972) 333-358. MR 0314082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1